# SDR USAA020245

- Difficulty date: June 14, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 39,819 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .75 INCH, FORWARD SERVICE DOOR JAMB LOWER AFT CORNER.  INSTALLED DOUBLER PER SRM 53-10-01 FIG 202-1-5.  (M)
